Thank you so much, everyone, for your kind words and great advice! I am actually doing much better and, tash, I kind of "accidentally" found out that taking the Arava at night works much better for me and I do wake up without the nausea. And, hippi, you were right. The increase in prednisone has been fabulous. Of course, it always is! Too bad it is such a double-edged sword! I could probably function close to normal if I could take 10 mg of prednisone everyday! That is probably all I really need!
As usual, I am wary of my sudden improvement. This seems to happen at first and then I slip right back in to my usual problems. I am taking it very slow and I am trying to remain optimistically positive that this time I might be OK. Like you said, redrose, a remission could just occur without much notice.
I might have been way off the mark about
my perception of my work situation, too. Let's just say I am really keeping my ears
open. My boss is very difficult and always has been. I have dealt with his "chauvenism" (spelling?) for the last nine years. He frequently has me doing much of his work and he treats me really nice when he needs me to do something for him. I am getting really tired of this but, he is my boss. His behavior is very "alcoholic-like". I never know what to expect. My teachers have noticed this too (I did not know this until just recently when, on a few different occassions teachers, aides, or other administrators made off-handed comments about
the work he piles on me.), and many of them have complained to the Board members about
it. I wonder if this is why he "decided" to retire? Everything is so political and, ginny, you are right, I don't need or want the drama!
Again, thanks so much to everyone for your replies. Your kind words and concern have really been helpful and made me feel better. I am hoping the Arava works as well for me as it seems to be working for you tash and Babs. I wouldn't mind losing a little weight, either. Taking prednisone off and on over the last three years has caused me to gain about
30 extra pounds. It is really hard to get used to for me. I actually weigh more now than when I was nine months pregnant! However, losing weight because of "throwing up" a lot is not my idea of fun - ewww! Please tell me this not what causes the weight loss! Please, please!
I have you all in my thoughts and prayers!
Lupus and RA and LOTS of Medications!